T Nation

How Long to Feel Better from a Crashed E2?

#1

I’ve since been schooled in AI’s but last time I took my blood work I had an E2 of 12 and T of around 800 and felt great (160mg test, .25 AI X2 week). In the last month I’ve lost 15 pounds and over the last few days I’ve had no sex drive, a lot of anxiety, and am overall a bit obsessive and emotional. I figured the fat loss decreased my test aromitization and I’ve really crashed my E2. I remember some people saying it takes a long time to recover E2. So how long do you all think my shlong will be out of commission? Anyone have experience with this? I know T takes like six weeks to stabilize but I don’t know if an AI induced E2 crash recovers faster. Thanks all.

Sigh. Can you geniuses help me figure out my latest blood work?
#2

Recovering from crashed estrogen is different for everyone, add to it that you lost aromatase enzymes that convert testosterone into estrogen by losing weight which could increase the time of recovery.

It’s a very difficult question to answer, how long has it been since you crashed your estrogen and what was the lab value?

You are an AI over-responder, you can get anastrozole in .125 and 0.050 dosing from Empower pharmacy. I suggest you dial-in by increasing injection frequencies or this may not be the last time you go through this again.

I tolerate aromasin better, aromasin is another option. I cut 25mg tablet into 10 pieces and 1/10 is effective for an entire week as it’s slower acting and less harsh according to most.

#3

Well my last Labs were about 2 months ago (and I felt great) but I’ve been losing the 15 lbs over this last month. I’ve felt a bit different for about the last week with the last two days have been pretty bad (which is coincidentally the last two days I’ve taken an AI). Just FYI that 160mg is spread over two shots. I’m stopping the AI completely for now until I dial in a new program I’ve learned about on here. In the meantime, is there anything I can do to accelerate my E2 recovery? More test or more frequent shots? Any supplements? Romance novels? I’m willing to screw around for a few weeks to get this back because I can’t afford to be feeling like this now. Thanks

1 Like
#4

There is only one thing you can do, stop taking AI’s when your system is trying to recover. I inject 21mg EOD to keep estrogen from turning me into a women, it’s still on the high side and I take aromasin as needed until I can lose weight.

Anastrozole has that horrible E2 rebound from hell, that’s why I prefer aromasin.

#5

Quick question - would increasing my t dose temporarily help at all? Thanks.

#6

Yes. And drink some beer. You had no right taking any AI with an E2 of 12. Give it up for good and you will feel better.

1 Like
#7

Second what @NH_Watts says. I wouldn’t over do it on the brewskis but hopps and alcohol do increase E2.

Increasing test dose will help also, but also be careful when it catches up.

It takes a few weeks to feel normal. Sometimes longer. Don’t even THINK about messing with your e2, until you have an issue like itchy nipples or something. Even then, just adjust your dose.

#8

I literally came here to ask what it means that I have sore, sensitive nipples. I stopped arimidex a week ago and it’s really uncomfortable. I don’t think they’re puffy, just sore. Is this just from a fast increase in e2 or too high an E2? Seems strange I’ve never had this before even when I had really high e2. Still have low libido. FYI I never raised my t dose. Thanks for help.

#9

You need labs.

It can certainly be as e2 increases you feel some symptoms even though you are not over the top.

You need 2 months to see what your body settles at with no ai. If e2 high and giving you sides at that point then see if you can lower dose while maintaining proper free t.

#10

Hey guys,

Some of you were helping me with an E2/Fat loss issue in another thread but I got new blood work and realize now I didn’t have complete and completely accurate info so I just wanted to start over. So here is my story:

Along with the meds I list below I also take 12.5mcg Synthroid and 1.25mg Finasteride daily(I know that isn’t recommended but I”ve been on it 10 years and don’t want to lose my hair)

So here’s my timeline and recent bloods:

  • 6 months ago: Started Test Cyp 130mg split 2x week, .25 mg anastrozole for two days after each injection.
    At this dose my T was 796 and my sensitive e2 was 12. I felt great. I asked about upping my T-dose for reasons I’m not sure and he said “sure’ so I upped it to 160.

3 months ago: Started Test Cyp 160mg split 2x week, .25mg anastrozole for two days after each injection. I also felt great.

About a month and a half ago I quickly lost 15 lbs on a very low carb diet and noticed mood issues, anxiety, and no sex drive (I’ve done LC diet before and didn’t have these issues). I figured I crashed my E2 and you guys agreed. I quickly went and got blood tests. Here they are as of last week:

Hemoglobin 17.2 High (13.1-17.1 g/dl)
Hematocrit 53 High (40 -50.4%)
RBC 6.04 High (4.4 – 5.8 mil/uL)
T3, Total 66 Low (87-178 ug/dl)
t4 Total 8.71 (6.1 – 12.2 ug/dl)
Free T4 1.22 High (.61 – 1.12 ng/dl)
t3 Uptake 50.2 High (32-48 %)
FSH .4 Low (1.4-1.81 mIU/ml)
Prolactin 2.7 (2.1 – 17.7 ng/ml)
T Total 1017 High (150-684 ng/dl)
Free T 114 (24.3 – 110.2%)
SHBG 31 (13.2-89.6nmmol/L)
E2, Sensitive 13.5 (8-35 pg/ml)

After this blood test last week I dropped my AI completely. It’s been a week and now my nipples are quite sore. I still have very low libido. I’ve never had either before and I’ve had E2 in the 80’s (that was admittedly the shitty test). So my questions should you be so kind to answer them:

  1. Should I go back down to 130mg or even lower?

  2. What do you think is the cause for my sore nipples within a week of dropping AI at an E2 of 13.5 and what should I do about it?

  3. Why do you guys consider an E2 of 13.5 crashed when it’s in the middle of the range?

  4. My T3 is low but my t3 uptake is high – Anyone know how that factors in?

  5. Any other recommendations?

Thanks all in advance! -Mike

#11

You have some type of conversion issue, Free T4 is above range, T3 below range and T4 needs to be midrange. Your E2 is crashed when it is zero.

#12

You dropped your AI a week ago. You are experiencing a major hormonal shift as your body adjusts. Give it some time.

#13

So if my E2 wasn’t crashed (in fact it was a tad higher) and my T was higher and therefore my ratio was higher, why would I be having these signs of low E2 - the anxiety, the emotionality and, worst of all, the low libido? The only change was that I lost 15 lbs.

#14

You lost weight and lost some of that aromatase enzymes that convert testosterone into estrogen. Add to that your conversion of thyroid hormones is messed up, metabolically you are below range on T3, you can’t expect things to improve when T3 is so low.

Being hypothyroid is enough to cause anxiety.

#15

But my e2 is the same (I had increased my t remember) and I’ve had low thyroid for years.

#16

Low E is horrible.
It took me a solid 6 weeks to feel better, I was taking aromasin for weeks tho when I didn’t need to, I confused low e2 symptoms with high e2 then discovered I over responded to Ai’s, finally dialed in now and feeling great.

Advice would be to stop all Ai’s, inject some HCG to increase E2 a little, beer helps too if your feeling really bad.

Then it’s a waiting game but you should start to feel better in 5-7 days, then you need to stay it of an Ai until you develope high e2 symptoms, at this point DO NOT take an AI, order a blood test and confirm your E2 level, then once you know this you can start AI at 1/8 of the dose as you seem to be an over responder

Good luck and hope you feel better soon, I know your pain

#17

I dont want to be murdered on here but here is an exercise I recently heard about. It’s all about ratios of testosterone to estrogen. Plenty of other factors but we will focus on T to E for this. They say divide your tt by your e. You want to be in the range of 15 to 25. Example- TT= 950 E=45
950/45= 21.1 and this would be acceptable. Now you ratio
1017/13.5= 75.3 way out of whack. I dont know if it’s legit but there it is.

#18

Good stuff. Lets get some user data on this and see if we can determine any benefit of falling into this ratio.

Here are my ratios so far where I have both T and E2 readings (AI usage marked with *):
03/01/18 753.57 57 Ratio=*13
04/09/18 1180.00 40.0 Ratio=*29
05/23/18 572.37 65.0 Ratio=8
07/25/18 637.8 71.0 Ratio=8
09/12/18 1965.00 54.0 Ratio=*36

Interesting. I can’t say I’ve felt awful when the ratio was lower. The only ratio that hits the mark @29 I was using 62.5mg test cyp twice weekly with anastrozole @ .65mg twice a week with injections. The following reading on 5/23 was a dropped dose of 50mg Tcyp twice a week and no AI. On 9/12 with my highest ratio I was taking 80mg Tcyp twice a week with .8mg anastazole with injections. But I crashed soon after this so fat loss along with increased AI was trouble. This number was obviously on its way down.

Interesting that my “natural” ratios only come in at 8. This may be due to increased aromatization due to fat mass and also my body bouncing back after the AI use.

Anxious to see what my next ratio with upped dosage and no Ai injecting EOD. I will get bloods in another 5 weeks and see what they say.

#19

So does anyone have any idea why I’d lose my sex drive over the month and a half I’ve been dieting (lost 15-20lbs)? Virtually every change I’ve made should be increasing my sex drive - low carb diet, losing weight, and exercising. Again my T is around 1000 and my e2 is 13.5. I felt fine before I lost weight and also when I was at a lower t dose which had me at 800 t/12.5 e2. I’m flummoxed. No stresses or psych issues in my life -except for sex drive, I’ve never felt better. Thanks.

#20

Currently on an AI?